MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CUTTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/03/2023, it was reported by a sales representative via sems-(b)(4) that an ar-13250 fibertape cutter broke.This occurred during a case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
FIBERTAPE CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18248418
Report Number1220246-2023-09063
Device Sequence Number20478665
Product Code MDM
UDI-Device Identifier00888867010413
UDI-Public00888867010413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CUTTER
Device Catalogue NumberAR-13250
Device Lot Number10260467
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown